advertisement
Question
Posted by: Mandi | 2010-03-12

ligte pyn

n week voor ek begin menstrueer het, het ek ''n pyn in my sy, omtrent daar waar mens se dikderm is,gekry wat so nou en dan in my lies in skiet, nou terwyl ek menstrueer gebeur dit so nou en dan, dis nie seer nie net baie ireterend, wat kan dit wees? ek het ok my pil gelos die maand. het dit iets tedoen omdat ek menstrueer?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that stopping the Pill is responsible as the Pill protects against normal menstrual pains.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-03-15

It may be that stopping the Pill is responsible as the Pill protects against normal menstrual pains.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement